| Model Number |
VLOCL0603 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the hepatobiliary surgery, when the lead surgeon used a needle holder to grasp the suture and prepared to insert it into the abdominal cavity for suturing, it was found that there was no needle at the front end of the suture.The connection between the needle and suture broke.The circulating nurse quickly searched and found the needle around the incision.After confirming that the needle was intact with no damage, the product was replaced, and the surgery continued without causing any adverse effects to the patient.